# SDR CALA2019091401545

- Difficulty date: September 14, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 30,807 hours, 10,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CART 712  DAMAGED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN EVALUATE AND CONTACT TOMC MAC RELATED WORK ORDER 000000002120647 AND PRTR TECH REPAIRED PER ECRA 3300-01168. OK FOR SERVICE. MAC METER INITIATED. PERFORMED INTERIM REPAIR PER PART 1 OF ECRA 3300-01168. PERFORM A PERMANENT REPAIR PER PART 3 WITHIN 3 CALENDAR DAYS. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS UPDATE QC REVIEWED T/A: 3 DAYS.
